Idk why I lost lots of muscle. I go to the gym without getting muscular and I take whey protein isolate plus creatine. A few years ago when I was on Abilify I was much more lean and muscular. I feel like I lost strength. Perhaps its because of high prolactin from my 6mg risperidone. I am 33y.o.
I used to lift weights and was muscular. Then I went on meds, gained a lot of fat and stopped lifting. I need to start up again.
I have been lazy lately, its been 2 weeks I didn’t go to the gym but I take walks outside sometimes. My friends call me to go to the gym but I am either sleeping or say no cause I am too tired. When you stop going for a while its harder to go back.
I am gaining firmness in my biceps and forearms…I do isometrics a lot…like a couple hours every other day. feel better about myself. good health is important to me.
Lost alot of muscle mass over the years. Mind you, im 50 next month. I doss it, too much on the sofa.
My legs are my best asset. Can walk for miles.
im not sure. dont know much about the science but i would assume that high prolactin effects testosterone and could lead to less muscle.
according to google yes
“In hyperprolactinemia, which induces hypogonadism, the excess prolactin interferes with secretion of gonadotropin-releasing hormone, resulting in decreased testosterone and erectile dysfunction. Hyperprolactinemia caused by a pituitary tumor can be managed with surgery and/or a dopamine agonist.”
The prolactin might be causing your testosterone levels to go down and your estrogen levels to go up. Can you get your levels checked?
I was never very strong I also can’t seem to get any stronger
I’m 64, and I’ve lost muscle mass due to both age and medications. It’s one of the unfortunate things we have to handle.
I used to lift then gained 20kg on meds
I just started going to the gym again this week. Muscles are soo sore lol
From what I understand there are levels of chances of weight gain in antipsychotics
For example olanzapine being high, risperidone being moderate and abilify I’m pretty sure is the lowest out there so makes sense.
I did however just trial risperidone shortly and noticed the scale bumping up and had went off and back on abilify and watched the number not move up for a week then slowly lower so.
Is it just muscle loss or weight gain too? Curious
I can’t get stronger from strength training when on zyprexa. I’ve tried.
I’ve lost a lot of weight but my strength is going down as I loose the bulk.
I need to do more lifting and getting to it but it’s probably not so much the muscle because I am adding that it’s just the bulk.
The thing about muscle is that it burns more energy at rest so it’s better to have more but you’ve got to work at it. It’s not an easy process as I’m finding…
I have, but im also a smoker. So the cigarettes are largely to blame
You need lots of calories to gain muscle mass
I lost a bit from not exercising for 5 years
If man can be fat and bones,I’m close…
Sometimes I wonder how I function.
I saw on forum people complaining by being obese,ED,man boobs…
I carry it proud.No one knows hell in my mind.
So normies,judge me!
I lifted weights while on seroquel and got very strong, I could bench press 385 lbs!
I lost 33kg recently.